# SDR QR9R2025090500002

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9727
- Aircraft time: 4,533 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: FSC211
- Part serial: 2014
- Condition: Fluctuates
- Location: Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

GEN AMP SPLIT GREATER THAN TEN AMPS (#1 GEN). AMPS FLUCTUATED BETWEEN 5-25 AMP DIFFERENCE. REMOVED AND REPLACED #1 HALL SENSOR IAW AMM 24-30-00, 4-6.
